学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2008组合数学
 
  共计68篇论文。  
 
 
 
陈永川,夏先伟
The q-WZ method for infinite series
J. Symbolic Comput. 44 (2009) 960-971
 
付梅,A. Lascoux
A Newton type rational interpolation formula
Adv. in Appl. Math. 41 (2008), 452-458
 
B.F. Chen,杨立波,张永杰
A bijection for Eulerian-equivalence classes of totally cyclic orientations
Graphs Combin.
 
韩国牛
Yet another generalization of Postnikov's hook length formula for binary trees
SIAM J. Discrete Math.
 
陈永川,夏先伟
The ratio monotonicity of the Boros-Moll polynomials
Math. Comput.
 
陈永川,王国亮,张帆
Partitions of Z_n into arithmetic progressions
European J. Combin. 30 (2009) 764-773
 
E. Georgiadis, D. Callan, 侯庆虎
Circular digraph walks,k-balanced strings,lattice paths and Chebychev polynomials
Electr. J. Combin. 15(1) (2008), R108
 
陈永川,王星炜,杨立波
Recurrence relations for strongly q-log-convex polynomials
Canad. Math. Bull.
 
韩国牛,辛国策
Permutations with extremal number of fixed points
J. Combin. Theory, Ser. A 116 (2009) 449–459
 
10  陈永川,付梅,张帆
Faulhaber's theorem on power sums
Discrete Math. 309 (2009) 2974-2981.
 
11  陈永川,庞兴梅,曲晓英,R.P. Stanley
Pairs of noncrossing free Dyck paths and noncrossing partitions
Discrete Math. 309 (9) (2009) 2834-2838
 
12  陈永川,秦晶,Christian Reidys
Crossings and nestings in tangled diagrams
Electron. J. Combin. 15 (2008), #R86
 
13  向开南
Measure-Valued flows given consistent exchangeable families
Acta. Appl. Math. 105 (2009), 1-44
 
14  辛国策,张永杰
Enumeration of bilaterally symmetric 3-noncrossing partitions
Discrete Math.
 
15  郭强辉,侯庆虎,孙慧
Proving hypergeometric identities by numerical verifications
J. Symbolic Comput. 43 (2008) 895-907
 
16  陈永川,庞兴梅
On the combinatorics of the Pfaff identity
Discrete Math. 309 (2009) 2190-2196
 
17  吕仑,辛国策,周岳
A family of q-Dyson style constant term identities
J. Combin. Theory, Ser. A
 
18  I.M. Gessel,吕仑,辛国策,周岳
A unified elementary approach to the Dyson, Morris, Aomoto, and Forrester constant term identities
J. Combin. Theory, Ser. A
 
19  陈永川,刘九强
Set systems with L-intersections modulo a prime number
J. Combin. Theory Ser. A 116 (2009), 120-131
 
20  B. Wang,向开南
Measure evolution for "stochastic flows"
Stoch. Dyn.
 
21  陈永兵,谷珊珊
The Cauchy operator for basic hypergeometric series
Adv. Appl. Math.
 
22  陈小锋
A refinement of the formula for k-ary trees and the Gould-Vandermonde's convolution
Electron. J. Combin. 15 (2008) #N52
 
23  季青
A combinatorial proof of Andrews'smallest parts partition function
Electron. J. Combin. 15 (2008) #N12
 
24  陈永川,徐德衡
Labeled partitions and the q-derangement numbers
SIAM J. Discrete Math. 22 (3) (2008) 1099-1104.
 
25  吕仑,辛国策,周岳
Two Coefficients of the Dyson Product
Electron. J. Combin. 15 (2008) #N36
 
26  Beifang Chen, 杨立波
A note on flow polynomials of graphs
Discrete Math.
 
27  陈永川, 王健, 王星炜
The limiting distribution of the coefficients of the $q$-Catalan numbers
Proc. Amer. Math. Soc.
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网